# SDR DALA1020745522

- Difficulty date: August 28, 2010
- Submitted: September 28, 2010
- Operation: Air carrier
- Aircraft: N522US
- Make and model: Boeing 757251
- Aircraft serial: 23616
- Aircraft time: 66,941 hours, 27,518 cycles
- Engine: Pwa PW2037
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 365
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON CABIN FLOORBEAM UPPER CHORD AT STA 365 FROM RBL 63-BL'0'. BLENDED AREA DIM. L=5' W=2" D=.060" FOUND TO BE OUT OF LIMITS IAW SRM 53-00-51, REMOVED OLD REPAIR IAW SRM 51-40-02. FAB, LOCATED, & DRILLED T-CHORD BEAM IAW SRM 51-40-05 & 53-00-51,  INSTALLED REPAIR UPPER CHORD AT STA 365RBL 0 TO RBL 63 IAW SRM 51-40-02 & SRM 53-00-51 REPAIR 3. RII COMPLETED.
